RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2013, Volume 19, Number 3, Pages 284–289 (Mi timm987)  

This article is cited in 2 scientific papers (total in 2 papers)

On uniform permutations with finite dispersion parameters

N. M. Suchkova, Yu. S. Tarasovb

a Siberian Federal University
b Krasnoyarsk Branch, International Academy of Ecology and Nature Management, Krasnoyarsk

Abstract: We study the group $G$ of uniform permutations of the set of integers with finite dispersion parameters. We prove that every finite subset of $G$ lies in a subgroup of the form $Q=AB$, where $A$ and $B$ are locally finitely approximable subgroups of $G$.

Keywords: group, uniform permutation, dispersion parameter.

Full text: PDF file (143 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2014, 285, suppl. 1, S163–S168

Bibliographic databases:

UDC: 512.54
Received: 23.05.2012

Citation: N. M. Suchkov, Yu. S. Tarasov, “On uniform permutations with finite dispersion parameters”, Trudy Inst. Mat. i Mekh. UrO RAN, 19, no. 3, 2013, 284–289; Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), S163–S168

Citation in format AMSBIB
\Bibitem{SucTar13}
\by N.~M.~Suchkov, Yu.~S.~Tarasov
\paper On uniform permutations with finite dispersion parameters
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2013
\vol 19
\issue 3
\pages 284--289
\mathnet{http://mi.mathnet.ru/timm987}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3363322}
\elib{https://elibrary.ru/item.asp?id=20234996}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2014
\vol 285
\issue , suppl. 1
\pages S163--S168
\crossref{https://doi.org/10.1134/S0081543814050186}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000338337200017}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84903287146}


Linking options:
  • http://mi.mathnet.ru/eng/timm987
  • http://mi.mathnet.ru/eng/timm/v19/i3/p284

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. M. Suchkov, Yu. S. Tarasov, “O porozhdayuschikh grupp podstanovok s konechnymi parametrami rasseivaniya”, Sib. elektron. matem. izv., 11 (2014), 345–353  mathnet
    2. N. M. Suchkov, N. G. Suchkova, “O normalnykh podgruppakh grupp ogranichennykh podstanovok”, Sib. elektron. matem. izv., 12 (2015), 344–353  mathnet  crossref
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:175
    Full text:63
    References:39
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021